# SDR SRAA970513

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal Joint
- Part number: 3778251
- Condition: Sheared
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT HNL FLIGHT NR 7581, WITH FLAP HANDLE AT 50 DEGREES, RIGHT HAND FLAP WOULD ONLY EXTEND TO 35 DEGREES.  AFTER LANDING DURING FLAP RETRACTION FLAPS WERE SPLIT BY 20 DEGREES, WITH LEFT SIDE FLAP CAME UP FIRST AND RIGHT HAND FLAP EVENTUALLY CAME UP.  PRELIMINARY INSPECTION FOUND THE RIGHT INBOARD FLAP UNIVERSAL SHEARED AND BOLT MISSING, ALSO FOUND HYDRAULIC LINE BROKEN.  ITEM IS CURRENTLY BEING REPAIRED.
